American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Tianqi Wu, Xianfeng Gu and Jian Sun. Rigidity of infinite hexagonal triangulation of the plane. Trans. Amer. Math. Soc. 367 (2015) 6539-6555.
Abstract, references, and article information   
View Article: PDF

[2] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[3] Ren Guo. Local rigidity of inversive distance circle packing. Trans. Amer. Math. Soc. 363 (2011) 4757-4776. MR 2806690.
Abstract, references, and article information   
View Article: PDF

[4] Alexander I. Bobenko and Boris A. Springborn. Variational principles for circle patterns and Koebe's theorem. Trans. Amer. Math. Soc. 356 (2004) 659-689. MR 2022715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia